# SDR WRLA20110720494

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 88,041 hours, 10,854 cycles
- Engine: Pwa PW4462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATTERY FAILED TEST.  REMOVED AND REPLACED NR 1 EMERGENCY LT BATTERY PACK ALL TEST PASSED.
